Solitary wave solutions of coupled nerve fibers model based on two analytical techniques

Razzaq W., AKBULUT A., Zafar A., Kaplan M., Raheel M.

Optical and Quantum Electronics, vol.55, no.7, 2023 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 7
  • Publication Date: 2023
  • Doi Number: 10.1007/s11082-023-04841-6
  • Journal Name: Optical and Quantum Electronics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, Compendex, INSPEC, Metadex, Civil Engineering Abstracts
  • Keywords: Conformable derivative, Coupled nerve fibers model, Modified (G′/G2)-expansion method, Modified extended tanh expansion method, Solitary wave solutions
  • Bursa Uludag University Affiliated: Yes


This paper focuses on a few innovative solutions to the coupled nerve fibers model. The constructed solutions can be used to expose this model in a noticeable way. The verified solutions are including the trigonometric, exponential, and hyperbolic functions. Utilizing the Mathematica tool, the results are verified. We employed two approaches, named as modified extended tanh expansion and modified (G′G2) -expansion methods, to obtain the results. We gave the 2-D and 3-D plots of the obtained results. The obtained results are dissimilar from previous results in the literature. The used methods are powerful and effective. The obtained results have potential to be conducive for the model’s future development.